# SDR F3LA2013061000867

- Difficulty date: June 5, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 31,300 hours, 15,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Part time: 31,300 hours, 15,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C6 CHECK.  CORROSION ON FLOORBEAM AT L2 DOOR, FR67, Y1292.  FOUND TO BE OVER 50 PERCENT MATERIAL LOSS, OUT OF LIMITS.  REMOVED BEAM, LOCATED AND DRILLED NEW BEAM, REF SRM 51-44-11. INSTALLED NEW BEAM REF SRM 51-42-11, PAR 5.
